GoodSense® DayTime Cold & Flu Multi-Symptom Relief Softgels

SKU# 29034m

GoodSense® DayTime Cold & Flu Multi-Symptom Relief Softgels

SKU# 29034m
4.8 out of 5 Customer Rating
5.0 star rating 3 Reviews
FREE
Please make your selection
-
+
GoodSense® DayTime Cold & Flu Multi-Symptom Relief Softgels
FREE
  • Select Styles for Availability
This product is FSA eligible

GoodSense® DayTime Cold & Flu Multi-Symptom Relief Softgels is a non-drowsy daytime cold and flu medicine temporarily relieves common cold and flu symptoms such as headache, fever, sore throat, minor aches and pains, nasal congestion and cough. These cold and flu relief softgels also provide relief from congested-stuffy head, sore throat, coughing, aching, and fever so you can get through the day.

Compare to Vicks® DayQuil® Cold & Flu active ingredients, Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, Phenylephrine HCI 5 mg

Compare to Vicks® DayQuil® Cold & Flu active ingredients, Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, Phenylephrine HCI 5 mg

Frequently bought together

You might also like

 

Learn More

Generic over-the-counter medicine vs. brand names. What's the best choice?

Generic over-the-counter medicine vs. brand names. What's the best choice?

Top 10 FSA eligible OTC medicine cabinet essentials

Top 10 FSA eligible OTC medicine cabinet essentials

Is COVID-19 Protection FSA Eligible?

Is COVID-19 Protection FSA Eligible?

Guide to Using Your FSA Card

Guide to Using Your FSA Card

4 Health Specialists Covered by Your FSA

4 Health Specialists Covered by Your FSA

Why Do I Need a Letter of Medical Necessity?

Why Do I Need a Letter of Medical Necessity?